Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Sarah Schott    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Huber, M; Schott, S; Roberts, G, Using TPA for Bayesian Inference, vol. 9780199694587 (January, 2012), Oxford Press [repository], [doi]  [abs]
  2. Schott, SJ, Girls in Math, Encompass Magazine (April, 2011), pp. 14-15 [encompass_sp11]

Papers Accepted

  1. Huber, M; Schott, S, Random Construction of Interpolating Sets for High-Dimensional Integration, Journal of Applied Probability, vol. 51 no. 01 (2013), pp. 92-105 [doi]

Papers Submitted

  1. Bookman, ; Bar-On, R; Cooke, B; Schott, S, (Re)discovering SoTL through a Fundamental Challenge: Helping Students Transition to College Calculus, MAA Notes: Guide to the Scholarship of Teaching and Learning in Mathematics (Fall, 2012)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320